... serotonin surge.. I'm going to cut down to a lower dose, had anyone done this, an how did it work out, and is there light at the end of the tunnel?
Yes there's light at the end of the tunnel. I too experienced something similar to that a few years back. Spent several hours way into the night at the hospital. Was it your doctor are the one at the hospital that spoke to you about it? And is this your first time taking an antidepressant? Usually something like that happens when coming off of a medication and or maybe taking it for a long period of time,but I could be wrong. Either way the Dr. cut the dose down. If that doesn't help he'll probably put you on another (med). Many of Us have experienced having a serotonin surge. Just keep your doctor updated on your condition. It takes anywhere between 4 to 6 weeks before you can feel a difference. Sometimes longer & sometimes sooner. Just be patient n hang in there. Some people feel it within days. And know that you are not alone! There are many of Us having to deal with this illness n we all have our ups & downs. Good days & bad days! Think positive n try not to worry so much. Less worry,less stress = better outcome. I've been taking these type of (meds) off & on for many years,more on than off. I'm still fairly new on this site and have found a lot of nice/good knowledgeable people that can answer questions way better than I can. And many here are trained in the medical field. So you are in good hands. U will feel better!!! Keep Us updated n sleep well, your new friend here on drugs.com. :)
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking 50 mg of Zoloft for about 10 months now. However, my doctor just upped my dosage?
Posted 30 May 2011 • 2 answers
Medication - Hey I'm new here. My doctor put me on seroquel 300mg xr once at night. A few day ago I?
Posted 22 Apr 2012 • 3 answers
Posted 2 Aug 2013 • 3 answers
Posted 18 Dec 2013 • 5 answers
Posted 17 Jan 2014 • 1 answer